RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 277–278 (Mi umn3235)  

Mathematical Events in the USSR

Fifth Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations

G. D. Suvorov


Full text: PDF file (256 kB)
References: PDF file   HTML file

Citation: G. D. Suvorov, “Fifth Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations”, Uspekhi Mat. Nauk, 32:4(196) (1977), 277–278

Citation in format AMSBIB
\Bibitem{Suv77}
\by G.~D.~Suvorov
\paper Fifth Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 277--278
\mathnet{http://mi.mathnet.ru/umn3235}


Linking options:
  • http://mi.mathnet.ru/eng/umn3235
  • http://mi.mathnet.ru/eng/umn/v32/i4/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:389
    Full text:73
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020